-deformed multi-dimensional fermion algebras


Dobie A. P.

EPL, vol.132, no.4, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1209/0295-5075/132/40004
  • Title of Journal : EPL

Abstract

The conventional d-dimensional fermion algebra does not have a Hopf algebra structure. It is shown that this algebra can be deformed by introducing angular elements and by combining the commutative sine-cosine algebra with the Clifford algebra so that the resulting d-dimensional fermion algebra is a Hopf algebra.